# SDR 29GA95231110811A

- Difficulty date: November 8, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N87552
- Make and model: Beech 1900D
- Aircraft serial: UE216
- Aircraft time: 30,814 hours, 35,824 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT: 3998 TLH/FLL PILOT REPORTED BLANK RED ANNUNCIATOR WARNING PANEL ILLUMINATES IN TANDEM WITH LANDING GEAR HANDLE ANNUNCIATOR LIGHT.  PERFORMED SEVERAL LANDING GEAR OPERATIONAL CHECKS COULD NOT DUPLICATE.
